Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 72, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at May 1, 2016, 5:51 AM CDT for Saint Landry Parish, Saint Martin Parish, Louisiana. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 1, 2016, 5:51 AM CDT (10:51 UTC)
- Expired
- May 1, 2016, 6:30 AM CDT
- In force
- 39 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.25 in
- Wind
- 60.0 mph
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 1, 6:00 AM CDT | HAIL 1 | 1 Ene Breaux Bridge, LA | PUBLIC REPORTED QUARTER SIZE HAIL IN BREAUX BRIDGE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 10.9 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2130 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 807 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.3
The text
As transmitted.
353
WUUS54 KLCH 011051
SVRLCH
LAC097-099-011130-
/O.NEW.KLCH.SV.W.0072.160501T1051Z-160501T1130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
551 AM CDT SUN MAY 1 2016
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN ST. MARTIN PARISH IN SOUTH CENTRAL LOUISIANA...
SOUTHEASTERN ST. LANDRY PARISH IN CENTRAL LOUISIANA...
* UNTIL 630 AM CDT
* AT 550 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HENDERSON...
OR 8 MILES NORTHEAST OF BREAUX BRIDGE...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BREAUX BRIDGE...HENDERSON...CECILIA...ATCHAFALAYA NATIONAL WILDLIFE
REFUGE...LAKE PELBA AND BUTTE LA ROSE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3021 9188 3040 9194 3050 9170 3048 9169
3047 9167 3044 9164 3039 9162 3036 9165
3035 9163 3031 9162 3028 9159
TIME...MOT...LOC 1050Z 248DEG 20KT 3034 9178
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$
24What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 4:53 AM CDT, 58 minutes earlier.
Area forecast discussion, May 1, 4:53 AM CDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
453 AM CDT SUN MAY 1 2016
.DISCUSSION...
ANOTHER BUSY NIGHT. CLUSTERS OF STRONG TO SEVERE THUNDERSTORMS
HAVE DEVELOPED IN THE WARM AIR ADVECTION REGIME. LARGE
HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...AND TORRENTIAL
RAINFALL WILL BE THE MAIN CONCERNS...ALTHOUGH A BRIEF SPIN UP CAN
NOT BE RULED OUT FOR THE REMAINDER OF THE NIGHT...WITH NOCTURNAL
LOW LEVEL JET HELPING TO ENHANCE LOW LAYER SHEAR. SO FAR WE HAVE
RECEIVED ONE REPORT OF GOLF BALL SIZE HAIL ABOUT AN HOUR AGO IN
SCOTT LOUISIANA.
CONDITIONS WILL BE FAVORABLE FOR HIGH RAIN CHANCES OVER THE NEXT
48 HOURS...BEFORE GRADUALLY ENDING MONDAY NIGHT AS A COLD FRONT
MOVES THROUGH BRINGING IN DRIER AIR.
UNTIL THEN...ABUNDANT MOISTURE WILL REMAIN IN PLACE. PRECIPITABLE
WATER VALUES WILL VARY BETWEEN 1.5 AND 2 INCHES...WHICH IS 150
PERCENT TO TWICE THE STANDARD DEVIATION FOR THIS TIME OF YEAR.
ALSO...ACTIVITY WILL BE ENHANCED BY DIFLUENT FLOW ALOFT...AS
FORECAST AREA WILL BE BETWEEN NORTHERN JET STREAM MOVING FROM THE
SOUTHERN PLAINS INTO THE MID-MISSISSIPPI VALLEY AND SUB TROPICAL
JET STREAM SEEN FROM EAST PACIFIC ACROSS NORTHERN OLD MEXICO AND
THE NORTHWEST GULF COAST. STORM MOTION IS EXPECTED TO BE
RELATIVELY SLOW AND ANY ORGANIZATION OF STORMS WILL BRING ABOUT A
HIGH AMOUNT OF RAINFALL RATES IN THE SAME AREA FOR A LENGTHY
TIME. THEREFORE...WILL CONTINUE THE FLASH FLOOD WATCH THROUGH
MONDAY. STILL LOOKING AT ADDITIONAL STORM TOTALS OF 2 TO 5 INCHES
WITH LOCALLY HIGHER AMOUNTS.
HIGH INSTABILITY...FAVORABLE LAPSE RATES AND MODEST SHEAR WILL
BRING ABOUT A MARGINAL RISK OF SEVERE STORMS...WITH THE MAIN
CONCERN LARGE HAIL THIS MORNING...THEN MORE OF AN ISOLATED WIND
DAMAGE FROM WET MICROBURSTS FOR THE REMAINDER OF THE DAY INTO
AFTERNOON. ALSO...THESE STORMS WILL BE CAPABLE OF FREQUENT CLOUD
TO GROUND LIGHTNING.
INITIAL WAVE OF SHOWERS AND THUNDERSTORMS THROUGH MID
MORNING...THEN REDEVELOPMENT FOR EARLY THIS AFTERNOON...BEFORE
ATMOSPHERE TURNS OVER AND ACTIVITY WEAKENS LATE THIS AFTERNOON.
ANOTHER BREAK IN ACTIVITY FOR THE EVENING HOURS...BEFORE ACTIVITY
RE-DEVELOPS AGAIN LATE TONIGHT INTO MONDAY MORNING.
COLD FRONT MOVES THROUGH LATE MONDAY...GRADUALLY ENDING SHOWER
ACTIVITY.
BY MIDWEEK...LARGE TROUGH DEVELOPS OVER THE EASTERN U.S. WITH
ANOTHER TROUGH OVER THE WEST COAST. IN BETWEEN...AN UPPER LEVEL
RIDGE WILL FORM. THIS WILL PLACE THE FORECAST AREA UNDER DRY
NORTHWEST FLOW ALOFT. THIS PATTERN WILL PREVAIL THROUGH THE END OF
THE WEEK...ENDING RAIN CHANCES FOR AWHILE. COOLER AND LESS HUMID
AIR SHOULD ALSO MOVE OVER THE FORECAST AREA THROUGH THE END OF THE
WEEK...WITH A GRADUAL RISE IN LOW LEVEL MOISTURE AND HUMIDITY NEXT
WEEKEND.
RUA
&&
.MARINE...
LIGHT TO MODERATE ONSHORE FLOW WILL CONTINUE OVER THE COASTAL
WATERS UNTIL A COLD FRONT MOVES INTO THE COASTAL WATERS MONDAY
NIGHT. DUE TO THE LENGTH AND FETCH OF THE ONSHORE FLOW...ELEVATED
TIDE LEVELS WILL CONTINUE THROUGH THE AFTERNOON...WITH TIDES
RUNNING 1.5 TO 2 FEET MLLW ABOVE THE PREDICTED LEVELS.
THEREFORE...COASTAL FLOOD ADVISORY WILL CONTINUE.
SHOWERS AND THUNDERSTORMS WILL ALSO DEVELOP AHEAD OF THE FRONT
THROUGH MONDAY NIGHT. SOME OF THE STORMS WILL PRODUCE HEAVY
RAINFALL THAT WILL GREATLY REDUCE VISIBILITY...GUSTY WINDS...AND
FREQUENT CLOUD TO WATER LIGHTNING.
OFFSHORE FLOW WILL DEVELOP BEHIND THE FRONT AND CONTINUE THROUGH
MID WEEK. THIS OFFSHORE FLOW WILL ALSO BRING IN DRIER AIR...ENDING
RAIN CHANCES.
RUA
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 83 70 78 60 / 70 60 70 30
LCH 82 72 80 64 / 70 60 70 40
LFT 83 73 82 65 / 70 60 70 40
BPT 82 72 80 63 / 70 70 70 40
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR LAZ027>033-041>045-
052>055-073-074.
COASTAL FLOOD ADVISORY UNTIL 5 PM CDT THIS AFTERNOON FOR LAZ041-
052>054-073-074.
TX...FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR TXZ180-201-215-216-
259>262.
COASTAL FLOOD ADVISORY UNTIL 5 PM CDT THIS AFTERNOON FOR TXZ215-
216.
GM...NONE.
&&
PUBLIC...07Hazardous weather outlook, May 1, 5:09 AM CDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 509 AM CDT SUN MAY 1 2016 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 021130- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 509 AM CDT SUN MAY 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A MARGINAL RISK OF SEVERE STORMS WITH STRONG GUSTY WINDS...LARGE HAIL...AND FREQUENT CLOUD TO GROUND LIGHTNING. TORRENTIAL RAINFALL WILL ALSO BE POSSIBLE...WITH A SLIGHT RISK FOR EXCESSIVE RAINFALL. A FLASH FLOOD WATCH WILL BE IN EFFECT THROUGH MONDAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE POTENTIAL FOR TORRENTIAL RAINFALL WILL CONTINUE INTO MONDAY AND A FLASH FLOOD WATCH WILL ALSO CONTINUE INTO MONDAY. DRIER AIR WILL MOVE IN ON TUESDAY AND PREVAIL FOR THE REMAINDER OF THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ430-432-435-450-452-455-470-472-475-021130- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 509 AM CDT SUN MAY 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT ELEVATED TIDES WILL CONTINUE TO RUN ABOUT 1.5 AND 2 FEET ABOVE PREDICTED LEVELS WITH THE POSSIBILITY OF MINOR COASTAL FLOODING THROUGH THIS AFTERNOON. THUNDERSTORMS ARE ALSO EXPECTED TO DEVELOP PRODUCING HEAVY RAINFALL GREATLY REDUCING VISIBILITY...STRONG GUSTY WINDS...AND FREQUENT CLOUD TO WATER LIGHTNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HIGH CHANCES FOR THUNDERSTORMS WILL CONTINUE INTO MONDAY. SOME STRONG STORMS WILL ALSO BE POSSIBLE WITH HEAVY RAINFALL GREATLY REDUCING VISIBILITY...STRONG GUSTY WINDS...AND FREQUENT CLOUD TO WATER LIGHTNING. DRIER AIR WILL END RAIN CHANCES ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. RUA
In the hours before
Local storm report, May 1, 4:10 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
410 AM CDT SUN MAY 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM HAIL 4 NW SCOTT 30.28N 92.14W
05/01/2016 E1.75 INCH LAFAYETTE LA 911 CALL CENTER
REPORT OF GOLF BALL SIZE HAIL ON LACASSINE ROAD IN
LAFAYETTE PARISH.
&&
MLSpecial weather statement, May 1, 4:19 AM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
419 AM CDT SUN MAY 1 2016
LAZ041-TXZ216-262-010945-
CALCASIEU LA-SOUTHERN NEWTON TX-ORANGE TX-
419 AM CDT SUN MAY 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CALCASIEU PARISH IN
SOUTHWESTERN LOUISIANA AND EASTERN ORANGE COUNTIES UNTIL 445 AM
CDT...
AT 418 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
ORANGEFIELD...OR NEAR BRIDGE CITY...MOVING NORTHEAST AT 30 MPH.
NICKEL SIZE HAIL AND WINDS OF 30 TO 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PORT ARTHUR...ORANGE...BRIDGE
CITY...WEST ORANGE...FOREST HEIGHTS...HARTBURG AND ORANGEFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3030 9377 3013 9360 2999 9385 2999 9386
2998 9386 2999 9387 3012 9399
TIME...MOT...LOC 0918Z 231DEG 25KT 3011 9386
24Special weather statement, May 1, 5:01 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
501 AM CDT SUN MAY 1 2016
LAZ031-032-011100-
EVANGELINE LA-ALLEN LA-
501 AM CDT SUN MAY 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ALLEN AND
SOUTHWESTERN EVANGELINE PARISHES UNTIL 600 AM CDT...
AT 500 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
OBERLIN...MOVING NORTHEAST AT 15 MPH.
NICKEL SIZE HAIL AND WINDS OF 30 TO 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
KINDER...OBERLIN...ALLEN PARISH AIRPORT...BOND...DURALDE AND HARMONY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3055 9248 3049 9269 3049 9277 3046 9278
3044 9285 3057 9297 3078 9266
TIME...MOT...LOC 1000Z 238DEG 11KT 3055 9280
24Special weather statement, May 1, 5:14 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 514 AM CDT SUN MAY 1 2016 LAZ030-041-011115- BEAUREGARD LA-CALCASIEU LA- 514 AM CDT SUN MAY 1 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL BEAUREGARD AND CENTRAL CALCASIEU PARISHES UNTIL 615 AM CDT... AT 514 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER SULPHUR...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LAKE CHARLES...SULPHUR...WESTLAKE...MOSS BLUFF...LAKE CHARLES REGIONAL AIRPORT...GILLIS...BUHLER...CARLYSS AND EDGERLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3012 9353 3036 9353 3047 9316 3009 9308 TIME...MOT...LOC 1014Z 270DEG 16KT 3024 9340 24
Local storm report, May 1, 5:36 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
536 AM CDT SUN MAY 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 AM HAIL 5 NW LAFAYETTE 30.27N 92.09W
05/01/2016 E1.50 INCH LAFAYETTE LA PUBLIC
PUBLIC POSTED VIDEO OF PING PONG BALL SIZE HAIL IN
VATICAN.
&&
DJONESLocal storm report, May 1, 5:46 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
546 AM CDT SUN MAY 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 AM HAIL NEDERLAND 29.97N 94.00W
05/01/2016 E0.25 INCH JEFFERSON TX PUBLIC
PUBLIC REPORTS PEA SIZE HAIL IN NEDERLAND. TIME ESTIMATED
BY RADAR.
&&
DJONESThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 3:07 AM CDT | Special Weather Statement | LCH | Acadia | 38 min |
| May 1, 3:16 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Lafayette, Saint Landry | 44 min |
| May 1, 3:34 AM CDT | Tornado Warning | LCH | Acadia, Lafayette | 26 min |
| May 1, 3:58 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Lafayette, Saint Landry | 62 min |
| May 1, 4:09 AM CDT | Special Weather Statement | LCH | Calcasieu | 66 min |
| May 1, 4:36 AM CDT | Severe Thunderstorm Warning | LCH | Calcasieu | 39 min |
| May 1, 4:59 AM CDT | Severe Thunderstorm Warning | LCH | Lafayette, Saint Landry, Saint Martin | 61 min |
| May 1, 5:01 AM CDT | Special Weather Statement | LCH | Allen | 59 min |
| May 1, 5:14 AM CDT | Special Weather Statement | LCH | Calcasieu | 61 min |
| May 1, 5:19 AM CDT | Coastal Flood Advisory | LCH | Cameron | 12 hr |
| May 1, 5:44 AM CDT | Areal Flood Advisory | LCH | Calcasieu | 3 hr |
| May 1, 5:56 AM CDT | Special Weather Statement | LCH | Vernon | 49 min |
| May 1, 6:09 AM CDT | Special Weather Statement | LCH | Calcasieu | 51 min |
| May 1, 6:32 AM CDT | Special Weather Statement | LCH | Saint Martin | 28 min |
| May 1, 6:57 AM CDT | Special Weather Statement | LCH | Jefferson Davis | 48 min |
| May 1, 7:10 AM CDT | Areal Flood Advisory | LCH | Acadia, Jefferson Davis | 3 hr |
| May 1, 7:23 AM CDT | Areal Flood Advisory | LCH | Acadia, Lafayette, Saint Landry, Saint Martin | 3 hr |
| May 1, 7:32 AM CDT | Flash Flood Warning | LCH | Acadia, Calcasieu, Jefferson Davis, Lafayette, Saint Landry, Saint Martin | 4 hr |
| May 1, 7:58 AM CDT | Special Weather Statement | LCH | Lafayette | 62 min |
| May 1, 8:02 AM CDT | Areal Flood Advisory | LCH | Calcasieu | 118 min |
| May 1, 8:11 AM CDT | River Flood Warning | LCH | Lafayette, Saint Landry, Saint Martin | 4 days |
| May 1, 8:11 AM CDT | River Flood Warning | LCH | Lafayette, Vermilion | 11 days |
| May 1, 8:34 AM CDT | Flash Flood Warning | LCH | Beauregard, Calcasieu, Jefferson Davis | 3 hr |
| May 1, 9:41 AM CDT | River Flood Warning | LCH | Allen, Jefferson Davis | 49 hr |
| May 1, 9:41 AM CDT | River Flood Warning | LCH | Calcasieu | 6 days |
| May 1, 10:14 AM CDT | Special Weather Statement | LCH | Cameron, Iberia, St. Mary, Vermilion | 91 min |
| May 1, 10:57 AM CDT | Flash Flood Warning | LCH | Acadia, Iberia, Lafayette, Saint Landry, Saint Martin, St. Mary and 1 more | 11 hr |
| May 1, 11:05 AM CDT | Flash Flood Warning | LCH | Calcasieu, Cameron, Jefferson Davis | 11 hr |
| May 1, 3:23 PM CDT | Special Marine Warning | LCH | 2 hr | |
| May 1, 4:40 PM CDT | Special Marine Warning | LCH | 35 min | |
| May 1, 4:57 PM CDT | Special Weather Statement | LCH | Jefferson Davis | 48 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.